# SDR ASOA2015072813444

- Difficulty date: July 28, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3190226
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME IS CRACKED .  REPLACED THE DOOR FRAME IAW SRM TR 51-32, AND DWG 601R31902.
